Thread: Tasting BA/BB after injection??
11-05-2004, 08:02 PM #1
Tasting BA/BB after injection??
Hey bro's i was wondering if anyone has ever had the taste of BA/BB in there mouth after injecting fina??? Could this be because the ratio of BA/BB to ML of oil was too high??
11-05-2004, 09:46 PM #2Senior Member
- Join Date
- Sep 2002
No, it's just that tren gives a metallic taste in the back of your throat. Not too sure what it is in tren though, but Im almost positive it has to do with something in the pellets. It's not the BA/BB or you would be tasting that with every injectable steroid . Only thing that freaks me out is if I taste it with another steroid like deca , then more than likely I am injecting into a vein or near a vein... whereas with tren it is perfectly normal. Afterwards I usually get the case of "fina cough" where the tren taste is so strong that it causes you to get in a fit of coughing. Freaky.
But to answer your question, it is not the BA/BB ratio. Beyond that, you've got me.
11-05-2004, 11:32 PM #3Anabolic Member
Originally Posted by Tose22
- Join Date
- Sep 2003
11-05-2004, 11:51 PM #4
I injected in to a blood vessel once on accident and the first indication was a taste in my mouth. Then I coughed up a lung and got dizzy as hell.
11-06-2004, 09:41 AM #5
thanks "whoisdaman" for your feedback, i have injected almost everything under the sun, and only fina does it to me, even converted prop doesnt give me that taste or like you said the fina cough
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)